# SDR USAA2013110400006

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 67,253 hours, 29,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED LENS MISSING FROM EMERGENCY LIGHT AT SEAT 11C.  INSTALLED RED LENS ON EMERGENCY LIGHT AT SEAT 11C.
